I had a tubal ligation in "04 and in march I took one dose of depro prevera shot to help with cysts, and since then I haven't had a real period and I have been spotting at least every other day if not every day. I have gained weight about 10-15 pounds but only in my belly, and last night while in the shower I noticed milk seeping out of my boobs, should I be worried about being pregnant?
Welcome to ehealthforum,
It is difficult to comment on pregnancy status without examining you. Chances of contraceptive failure cannot be ruled out completely. There are chances of spontaneous recanalization of tubes also after few years. If you suspect chances of pregnancy, you should consider visiting your doctor/gynecologist for further examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately). Take adequate rest. Drink plenty of water. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.